# SDR DALA2023081606677

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 75,384 hours, 9,896 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 FAP SHOWS LOW PRESSURE DOOR 2L. CORRECTIVE ACTION: RESET CIDS RAN BITE TEST, BITE TEST GOOD. CYCLED DOOR MULTIPLE TIMES, CANT DUPLICATE FAULT. R&R DEU (300RH3). (4390816)
